RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kheiri, Hossein

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:38
Abstract pages:535
Full texts:101
References:25
Associate professor

http://www.mathnet.ru/eng/person81564
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. S. Irandoust-pakchin, M. Javidi, H. Kheiri, “Analytical solutions for the fractional nonlinear cable equation using a modified'homotopy perturbation and separation of variables methods”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  124  mathnet  elib; Comput. Math. Math. Phys., 56:1 (2016), 116–131  isi  scopus
2013
2. Safar Irandoust-pakchin, Hossein Kheiri, Somayeh Abdi-mazraeh, “Efficient computational algorithms for solving one class of fractional boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013),  1107  mathnet  elib; Comput. Math. Math. Phys., 53:7 (2013), 920–932  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020